Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

HBurning skin with red stingy bubbles during moments of stress, embarrassment or warmness. How can I cure it?

Hi! First of all, I m swedish so i hope you don t bother some bad english. When I get warm, embarrassed or stressed it feels like my skin is burning and I m getting like red bubbles that stings alot. It almost feels like im burning my skin above a candle or getting stinged by thousands of wasps, I can t even work out because it starts then. Could I do something to solve it, do you know what it can be or should I just contact a doctor? Could it be dangerous? Thanks
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dan,

Welcome here on HCM .
I need more information from you so need a discussion here to identify the cause underlying for this symptom you have.
Till than you can have Inj Nurobion dialy
Tab folvite 5mg daily
All for 7 days and report here.

Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor